# SDR ABXA9500005

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557504
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND LEVEL I CORROSION ON THE INTERIOR FLANGES OF THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR.  LINK AND ARM ASSEMBLIES HAD EXCESSIVE PLAY.  REPLACED RIGHT MAIN LANDING GEAR OUTBOARD DOOR IAW DC-9 MM 32-12-1.
